# SDR MALA040110

- Difficulty date: January 9, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A079
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLT 3136, AVIONICS SMOKE DETECTOR LIGHT ILLUMINATED DURING DEPARTURE, RAN QRH, AIR RETURN TO MSP.  MAINTENANCE REMOVED AVIONICS DOOR 220AZ, NO EVIDENCE OF SMOKE NOTED.  SUSPECT FAULTY SYSTEM DETECTION SYSTEM.  MAINTENANCE CLEANED OPTIC LENS.
